Wellbutrin and Clonazepam combo leading to increased anxiety. PLEASE HELP.
I have been taking the 150 mg wellbutrin XL for a few months now and it seemed to be helping me manage my social anxiety. About a month ago, I began experiencing severe, debilitating panic attacks, and was then prescribed Clonazepam as well. That combination seemed to be working pretty nicely until lately.
My doctor advised me to increase my wellbutrin intake to 350 mg a day recently, which I did. At the same time, he wanted me to decrease my Clonazepam intake by .5 mg twice daily, to only once daily. I've done this as well. However, for the past few days I have been extremely depressed and have found myself actually crying for absolutely no reason. This has caused a lot of additional stress and anxiety in my life, which, needless to say, is more than I can handle right now.
My question is, does anyone know what the sudden cause of depression is coming from? I have never experienced these lows before. Anxiety is manageable for me, but depression is a whole different ball game. I feel hopeless and I can't pin point the cause at all. Im thinking it's either the increase in the Wellbutrin, the decrease in the Clonazepam, or a combination of both. But I can't be sure, and I really could use some advice right about now.